On the abundance problem for 3-folds in characteristic p> 5

Omprokash Das, Joe Waldron

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this article we prove two cases of the abundance conjecture for 3-folds in characteristic p> 5 : (i) (X, Δ) is klt and κ(X, KX+ Δ) = 1 , and (ii) (X, Δ) is klt, KX+ Δ ≡ 0 and X is not uniruled.

Original languageEnglish (US)
Pages (from-to)937-946
Number of pages10
JournalMathematische Zeitschrift
Volume292
Issue number3-4
DOIs
StatePublished - Aug 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the abundance problem for 3-folds in characteristic p> 5'. Together they form a unique fingerprint.

Cite this